# SDR C2XA09SH500

- Difficulty date: December 14, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 9,140 hours, 5,110 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569382609SD
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT AILERON DAMPNER BRACKET HAS VARIOUS AREAS OF DAMAGE.  MAINTENANCE REMOVED AND REPLACED LT AILERON DAMPNER BRACKET IAW EMB-145XR SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
